# SDR SWIA202158791

- Difficulty date: March 19, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 41,662 hours, 38,387 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STOP BRACKET (FITTING) FS 310.00 STR 5L IS CRACKED.     (C-CHECK RO 6/11/2021)    REMOVED AND REPLACED PAX DOOR STOP FITTING IAW CRJ200 SRM 51-40-11 AND 51-42-21
